RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1983, Volume 38, Issue 6(234), Page 177 (Mi umn3040)  

This article is cited in 1 scientific paper (total in 1 paper)

Letters to the Editor

Meromorphic solutions of algebraic differential equations

A. È. Eremenko


Full text: PDF file (76 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Letter, errata

Citation: A. È. Eremenko, “Meromorphic solutions of algebraic differential equations”, Uspekhi Mat. Nauk, 38:6(234) (1983), 177

Citation in format AMSBIB
\Bibitem{Ere83}
\by A.~\`E.~Eremenko
\paper Meromorphic solutions of algebraic differential equations
\jour Uspekhi Mat. Nauk
\yr 1983
\vol 38
\issue 6(234)
\pages 177
\mathnet{http://mi.mathnet.ru/umn3040}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=728743}
\zmath{https://zbmath.org/?q=an:0542.34006}


Linking options:
  • http://mi.mathnet.ru/eng/umn3040
  • http://mi.mathnet.ru/eng/umn/v38/i6/p177

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. È. Eremenko, “Meromorphic solutions of first-order algebraic differential equations”, Funct. Anal. Appl., 18:3 (1984), 246–248  mathnet  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:150
    Full text:71
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019